# SDR MASA20210729315

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031350
- Condition: Damaged
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS333.00 & FS349.00 AND AT STGR 23 WAS FOUND TO HAVE A PREVIOUS BLEND OUT, THE BLEND TOOK PLACE OVER A FASTENER ROW. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 53-21-01, FIGURE 53-21-01-991-807, ITEM 1C, EA 83-2021-021. 
(PART DEFECT LOCATION: FUSELAGE/FS333.00 & FS349,00I STGR 23)
